Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Fertility

Question: Pregnancy/Pill question


 Patient101 - Sun Sep 25, 2005 1:39 pm

I am on the birth control pill, and after everytime I complete the packet I ALWAYS get my period automatically the next morning. Now, today is suppose to be the first day of my period, and I still haven't gotten it. I know that some periods are irregular and late...but even on the pill???? ...should I be worrying? (I did have sex during this month.) And although not medically related, I keep having pregnancy dreams which makes me a little more paranoid. Can someone please advise me as to the seriousness of my situation? Thanks a lot!
 DeLWolcott - Sun Sep 25, 2005 2:21 pm

n/a

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us